# SDR DL757101258

- Difficulty date: May 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 58,229 hours, 26,363 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST CLASS SEAT-MOUNTED EMERGENCY LIGHTS AND MID CABIN DOOR EXIT EMERGENCY LIGHTS INOPERATIVE.  REPLACED M9101 POWER SUPPLY AND DEFERRED DAMAGED WIRE AT SEAT 3CD IAW MEL 33-51-03. MCO MX REPAIRED BROKEN WIRE BENEATH SEAT AND REPLACED M9101 POWER SUPPLY.
